Alert archive / Missouri / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 478, NWS Springfield, MO

July 22, 2008Greene County, Polk County, Missouri

NWS Springfield, MO issued this severe thunderstorm warning at Jul 22, 2008, 12:41 PM CDT for Greene County, Polk County, Missouri. It was in force for 64 min. 6 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 22, 2008, 12:41 PM CDT (17:41 UTC)
Expired
Jul 22, 2008, 1:45 PM CDT
In force
64 min
Issued by
NWS Springfield, MO
Area
Storm-based polygon

Counties Greene County, MO, Polk County, MO

The radar

The Springfield radar (KSGF), 15 km from the middle of the area, began a volume at 17:43 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 22, 1:06 PM CDTTSTM WND GST 594 N Springfield, MO
Jul 22, 1:20 PM CDTTSTM WND DMGSpringfield, MOTREE DOWN NEAR INTERSECTION OF SCENIC AVENUE AND REPUBLIC ROAD.
Jul 22, 1:27 PM CDTTSTM WND GST 603 Ne Battlefield, MO
Jul 22, 1:27 PM CDTHAIL 0.883 Ne Battlefield, MO
Jul 22, 1:28 PM CDTHAIL 0.752 Ene Battlefield, MO
Jul 22, 1:30 PM CDTTSTM WND DMGSpringfield, MOSEVERAL CAR WINDOWS BLOWN OUT

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 25 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 5.7 hours before the alert went out and 67 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2008-07-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1917 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2008-07-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 38 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1917 J/kg
Mixed-layer CIN
-61 J/kg
Mixed-layer LCL
1492 m above ground
0-6 km bulk shear
22 kt
0-1 km storm-relative helicity
38 m²/s²
0-3 km storm-relative helicity
35 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KSGF 221741
SVRSGF
MOC077-167-221845-
/O.NEW.KSGF.SV.W.0478.080722T1741Z-080722T1845Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1241 PM CDT TUE JUL 22 2008

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  GREENE COUNTY IN SOUTHWEST MISSOURI...
  SOUTHERN POLK COUNTY IN SOUTHWEST MISSOURI...

* UNTIL 145 PM CDT.

* AT 1238 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM NEAR MORRISVILLE...OR 9 MILES SOUTH OF
  BOLIVAR...MOVING SOUTH AT 25 MPH. THIS STORM IS CAPABLE OF
  PRODUCING PENNY SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  8 MILES EAST OF WALNUT GROVE BY 1250 PM CDT.
  WILLARD BY 110 PM CDT.
  SPRINGFIELD BY 130 PM CDT.
  7 MILES EAST OF REPUBLIC BY 135 PM CDT.
  BATTLEFIELD BY 140 PM CDT.

THE TOWNS OF SACVILLE...CAVE SPRINGS...EBENEZER...GLIDEWELL AND
GALLOWAY ARE ALSO IN THE PATH OF THIS SEVERE THUNDERSTORM. THIS ALSO
INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS 63 AND 86.

THIS IS A DANGEROUS STORM CAPABLE OF PRODUCING LARGE HAIL AND
DAMAGING WINDS...IF YOU ARE IN ITS PATH SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS.

LAT...LON 3711 9353 3748 9357 3754 9320 3745 9317
      3745 9319 3742 9319 3741 9316 3710 9308
TIME...MOT...LOC 1741Z 351DEG 22KT 3747 9341

$$
4 follow-up statements
000 
WWUS53 KSGF 221812
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
111 PM CDT TUE JUL 22 2008

MOC167-221821-
/O.CAN.KSGF.SV.W.0478.000000T0000Z-080722T1845Z/
POLK MO-
111 PM CDT TUE JUL 22 2008

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN POLK COUNTY IS
CANCELLED...

LAT...LON 3711 9353 3742 9356 3741 9317 3710 9308
TIME...MOT...LOC 1811Z 351DEG 22KT 3728 9337

$$

MOC077-221845-
/O.CON.KSGF.SV.W.0478.000000T0000Z-080722T1845Z/
GREENE MO-
111 PM CDT TUE JUL 22 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 145 PM CDT
FOR GREENE COUNTY...

AT 108 PM CDT...THE PUBLIC REPORTED A SEVERE THUNDERSTORM NEAR
GLIDEWELL...OR 8 MILES NORTHWEST OF SPRINGFIELD...MOVING SOUTH AT 25
MPH. THIS STORM IS CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF
60 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  SPRINGFIELD BY 125 PM CDT.
  BATTLEFIELD AND 8 MILES EAST OF REPUBLIC BY 135 PM CDT.

THE TOWN OF GALLOWAY IS IN THE PATH OF THIS SEVERE THUNDERSTORM. THIS
ALSO INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS 63 AND 86.

AT 110 PM THE PUBLIC REPORTED A 59 MPH WIND GUST IN NORTHERN 
SPRINGFIELD. 

THIS IS A DANGEROUS STORM CAPABLE OF PRODUCING DAMAGING WINDS...IF
YOU ARE IN ITS PATH SEEK SHELTER INDOORS AND STAY AWAY FROM WINDOWS.

LAT...LON 3711 9353 3742 9356 3741 9317 3710 9308
TIME...MOT...LOC 1811Z 351DEG 22KT 3728 9337

$$

HATCH
000 
WWUS53 KSGF 221823
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
123 PM CDT TUE JUL 22 2008

MOC077-221845-
/O.CON.KSGF.SV.W.0478.000000T0000Z-080722T1845Z/
GREENE MO-
123 PM CDT TUE JUL 22 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 145 PM CDT
FOR GREENE COUNTY...

AT 117 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM NEAR SPRINGFIELD...MOVING SOUTHEAST AT 35 MPH.
THIS STORM IS CAPABLE OF PRODUCING PENNY SIZE HAIL...AND DAMAGING
WINDS IN EXCESS OF 60 MPH.

THE SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF GREENE
COUNTY...INCLUDING THE TOWN OF GALLOWAY. THIS ALSO INCLUDES
INTERSTATE 44 BETWEEN MILE MARKERS 63 AND 86.

THIS IS A DANGEROUS STORM CAPABLE OF PRODUCING LARGE HAIL AND
DAMAGING WINDS...IF YOU ARE IN ITS PATH SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS.

LAT...LON 3711 9353 3733 9355 3734 9315 3710 9308
TIME...MOT...LOC 1823Z 327DEG 34KT 3719 9330

$$

HATCH
000 
WWUS53 KSGF 221828
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
128 PM CDT TUE JUL 22 2008

MOC077-221845-
/O.CON.KSGF.SV.W.0478.000000T0000Z-080722T1845Z/
GREENE MO-
128 PM CDT TUE JUL 22 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 145 PM CDT
FOR GREENE COUNTY...

AT 122 PM CDT...TRAINED WEATHER SPOTTERS REPORTED A SEVERE
THUNDERSTORM NEAR SPRINGFIELD...MOVING SOUTHEAST AT 35 MPH. THIS
STORM IS CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND DAMAGING WINDS
IN EXCESS OF 60 MPH.

THE SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF GREENE
COUNTY...INCLUDING THE TOWN OF GALLOWAY. THIS ALSO INCLUDES
INTERSTATE 44 BETWEEN MILE MARKERS 63 AND 86.

AT 127 PM NICKLE SIZE HAIL AND 60 MPH WINDS WERE REPORTED IN 
SOUTHERN SPRINGFIELD WITH THIS STORM.

THIS IS A DANGEROUS STORM CAPABLE OF PRODUCING LARGE HAIL AND
DAMAGING WINDS...IF YOU ARE IN ITS PATH SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS.

LAT...LON 3711 9353 3733 9355 3734 9315 3710 9308
TIME...MOT...LOC 1828Z 325DEG 32KT 3717 9327

$$

HATCH
000 
WWUS53 KSGF 221841
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
142 PM CDT TUE JUL 22 2008

MOC077-221852-
/O.EXP.KSGF.SV.W.0478.000000T0000Z-080722T1845Z/
GREENE MO-
142 PM CDT TUE JUL 22 2008

...THE SEVERE THUNDERSTORM WARNING FOR GREENE COUNTY EXPIRES AT 145
PM CDT...

NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE SEVERE
THUNDERSTORM THAT PROMPTED THE WARNING HAD WEAKENED AND WAS NO LONGER
SEVERE...THUS THE WARNING HAS BEEN ALLOWED TO EXPIRE.

LAT...LON 3711 9353 3733 9355 3734 9315 3710 9308
TIME...MOT...LOC 1842Z 325DEG 32KT 3707 9318

$$

HATCH

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 22, 12:24 PM CDT, 17 minutes earlier.

Area forecast discussion, Jul 22, 12:24 PM CDT, 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1224 PM CDT TUE JUL 22 2008

...UPDATE TO AVIATION...

.UPDATE...

CLUSTER OF THUNDERSTORMS CONTINUES TO MOVE SOUTHEAST ACROSS
NORTHERN AND EASTERN MISSOURI THIS MORNING. RECENT RADAR TRENDS
INDICATE A MORE SOUTHWARD TURN TO THE CONVECTION ALONG A LOW
LEVEL THETA E GRADIENT. HAVE HAD A FEW REPORTS OF LARGE HAIL WITH
THESE STORMS IN THE LSX CWA. THESE HAIL REPORTS CORRELATED WELL
WITH 55 DBZ REFLECTIVITIES TO AROUND 30 KFT MSL. A COUPLE OF
OUTFLOW BOUNDARIES ARE DRAPED ACROSS THE MISSOURI OZARKS. ONE SUCH
BOUNDARY IS SINKING SOUTH TOWARDS THE HIGHWAY 60 CORRIDOR. ANOTHER
MORE DIFFUSE BOUNDARY EXTENDS FROM NEAR FORT SCOTT KANSAS TO WEST
PLAINS.

KSGF MORNING SOUNDING REVEALS A FEW INTERESTING FEATURES. FIRST
OFF...THIS RAOB EXHIBITS A DECENT WET/HYBRID MICROBURST SIGNATURE.
THIS IS FURTHER BACKED BY THE THETA E DIFFERENTIAL BETWEEN THE
SURFACE AND AROUND 700 MB. ALSO...A MODIFIED SOUNDING YIELDS
AROUND 2000 J/KG OF CAPE WITH A DECENT LOW LEVEL MIXED LAYER. WITH
ALL THAT SAID...WILL NEED TO WATCH STORMS CLOSELY TODAY AS
MICROBURST POTENTIAL IS UP THERE. WILL ALSO NEED TO WATCH THIS
MULTICELL CLUSTER ACROSS CENTRAL MISSOURI...WITH THE MOST LIKELY
AREA FOR SEVERE WINDS ALONG ANY SEGMENTS MOVING SOUTHEASTWARD.
LARGE HAIL POTENTIAL IS ALSO THERE GIVEN THE AMOUNT OF
INSTABILITY. MEAN STORM MOTIONS WILL NOT BE ALL THAT GREAT TODAY
EITHER...SO HEAVY RAINFALL AND FLOODING WILL BE A THREAT...
ESPECIALLY WITH ANY TRAINING STORMS.

INITIAL EXPECTATIONS ARE FOR THAT CLUSTER OF STORMS TO CONTINUE
MOVING SOUTH SOUTHEAST ACROSS CENTRAL MISSOURI ALONG THAT THETA
E GRADIENT. ADDITIONAL THUNDERSTORM DEVELOPMENT IS THEN EXPECTED
THIS AFTERNOON ALONG ANY REMNANT OUTFLOW BOUNDARIES ACROSS
PORTIONS OF SOUTHWEST MISSOURI. HAVE UPDATED POP AND WEATHER GRIDS
TO COVER THIS THINKING. ALSO LOWERED TEMPERATURES SEVERAL
CATEGORIES ACROSS CENTRAL MISSOURI DUE TO EXPECTED RAIN AND CLOUD
COVER. UPDATES ALREADY SENT.

SCHAUMANN

&&

.DISCUSSION...

MAIN FOCUS WILL CONTINUE TO BE WITH THE CONVECTIVE PRECIPITATION
CHANCES OVER THE NEXT SEVERAL DAYS ALONG WITH HOT TEMPERATURES AND
HEAT INDEX VALUES.

MAIN CONVECTIVE COMPLEX CONTINUES TO AFFECT AREAS TO THE NORTH OF
THE CWA WITH MAIN SURFACE FRONTAL BOUNDARY STILL ACROSS NORTHERN
MISSOURI. RADAR AS OF 07Z SHOWING A LONE CELL OVER SOUTHERN
MISSOURI...BUT MAIN ORGANIZED WEATHER WILL REMAIN AROUND MAIN
SURFACE FRONT AND ANY CONVECTIVELY INDUCED OUTFLOW BOUNDARIES.

SEVERAL SHORTWAVES WILL ROTATE AROUND THE GREAT LAKES UPPER LOW
OVER THE NEXT COUPLE OF DAYS WITH RIDGE AXIS REMAINING POSITIONED
FROM THE CENTRAL ROCKIES INTO THE NORTHERN PLAINS. THIS CHANGE TO
A MORE NORTHWEST FLOW WILL ALLOW PREVIOUSLY MENTIONED FRONTAL
BOUNDARY TO SINK SOUTH INTO THE CWA TODAY AND BECOME MORE
NORTHWEST TO SOUTHEAST ORIENTED. INSTABILITY WILL INCREASE TODAY
AS TEMPERATURES RISE BACK INTO THE LOW TO MID 90S WITH
FRONT/OUTFLOWS ACTING AS FOCUSING MECHANISM FOR THUNDERSTORM
REDEVELOPMENT LATER THIS AFTERNOON. WITH CAPES OF 3000-4000 J/KG
POSSIBLE ALONG AND AHEAD OF THE FRONT...SOME OF THE STORMS IN THIS
CORRIDOR MAY BECOME SEVERE. TEMPERATURES TODAY MAY BE MORE TRICKY
THAN IN PREVIOUS DAYS AS WE WILL BE DEALING WITH INCREASED CLOUD
COVER FROM CURRENT MCS ALONG WITH THE POSSIBILITY OF AFTERNOON
CONVECTION REDEVELOPMENT OVER THE NORTHEAST SECTION OF THE CWA.
WHILE THAT AREA HAS HAD THE HIGHEST TEMPERATURES THE PAST FEW
DAYS...IT WILL LIKELY BE THE COOLER SPOT TODAY. SOUTHWEST SECTIONS
OF THE CWA WILL LIKELY REACH BACK INTO THE MID TO UPPER 90S WHILE
NORTHEAST SECTIONS WILL LIKELY BE IN THE UPPER 80S TO AROUND 90. MCS
ACTIVITY AGAIN POSSIBLE TONIGHT BUT FURTHER SOUTH FROM CURRENT
COMPLEX WHICH IS AFFECTING NORTHERN MISSOURI.

MODELS SHIFT MAIN INSTABILITY AXIS FURTHER SOUTHWEST BY WEDNESDAY
AND LOOKS LIKE BEST CHANCE OF PRECIPITATION WILL BE OVER SOUTHERN
MISSOURI THEN.

RIDGE BEGINS TO BREAK DOWN AGAIN BY THURSDAY WITH MORE SHORTWAVE
ENERGY MOVING INTO THE AREA FROM THE NORTHWEST. UNSETTLED
CONDITIONS ARE EXPECTED FOR THE REMAINDER OF THE WEEK.

&&

.AVIATION...

FOR THE 18Z TAF CYCLE...SCATTERED THUNDERSTORMS CAN BE EXPECTED
FOR MUCH OF THE AFTERNOON. EXPECT MVFR WITH BRIEF IFR CONDITIONS
AROUND STORMS...ALONG WITH GUSTY WINDS. SKIES ARE EXPECTED TO
CLEAR LATER THIS EVENING WITH VFR CONDITIONS PREVAILING. WINDS
WILL BECOME LIGHT OUT OF THE SOUTHEAST TONIGHT.

SCHAUMANN

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
KS...NONE.
&&
Hazardous weather outlook, Jul 22, 4:40 AM CDT, 8 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
440 AM CDT TUE JUL 22 2008

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-230945-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
440 AM CDT TUE JUL 22 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...TODAY AND TONIGHT.

WEATHER HAZARDS EXPECTED:

HAIL TO THE SIZE OF GOLF BALLS...
WIND GUSTS IN EXCESS OF 60 MPH...
DEADLY CLOUD TO GROUND LIGHTNING...
TORRENTIAL RAINFALL.

 AREAS AFFECTED AND TIMING:

SCATTERED THUNDERSTORMS THIS MORNING WILL BE POSSIBLE ACROSS SOUTH
CENTRAL AND CENTRAL MISSOURI.

THUNDERSTORMS WILL LIKELY REDEVELOP ALONG A SOUTHWARD MOVING
FRONTAL BOUNDARY LATER THIS AFTERNOON.

  DISCUSSION:

SCATTERED THUNDERSTORMS WILL BE POSSIBLE OVER CENTRAL MISSOURI
THIS MORNING AS A THUNDERSTORM COMPLEX FROM NORTHERN AND CENTRAL
MISSOURI MOVES SOUTHEAST. MOST OF THESE THUNDERSTORMS WILL REMAIN
BELOW SEVERE LIMITS. SCATTERED THUNDERSTORMS WILL ALSO BE POSSIBLE
THIS MORNING OVER SOUTH CENTRAL MISSOURI AS AN OUTFLOW BOUNDARY
MOVES SOUTH INTO THE REGION. AGAIN...MOST OF THIS MORNINGS THUNDERSTORMS
SHOULD REMAIN BELOW SEVERE LIMITS.

THUNDERSTORMS ARE EXPECTED TO REDEVELOP THIS AFTERNOON ALONG A
SOUTHWARD MOVING COLD FRONT. THIS FRONT IS EXPECTED TO PUSH INTO
THE MISSOURI OZARKS LATER TODAY. SIGNIFICANT INSTABILITY WILL
DEVELOP AHEAD OF THE FRONT...AIDING IN STRONG TO SEVERE
THUNDERSTORM DEVELOPMENT. LARGE HAIL TO THE SIZE OF GOLF BALLS AND
DAMAGING WIND GUSTS IN EXCESS OF 60 MPH WILL BE POSSIBLE THIS
AFTERNOON ALONG THE FRONT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

AFTERNOON AND EVENING THUNDERSTORMS WILL BE POSSIBLE ON A DAILY
BASIS THROUGH THE REMAINDER OF THE WEEK AND INTO THE WEEKEND AS
SEVERAL UPPER DISTURBANCES PUSH THROUGH THE REGION AND INTERACT
WITH AN UNSTABLE AIR MASS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED LATER THIS AFTERNOON AND EVENING
AS THUNDERSTORMS REDEVELOP ALONG THE FRONT.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

LINDENBERG

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 22, 2:46 AM CDTSevere Thunderstorm WarningSGFOzark48 min
Jul 22, 11:15 AM CDTSevere Thunderstorm WarningSGFBenton, Camden, Dallas, Hickory, Laclede, Morgan43 min
Jul 22, 12:55 PM CDTSevere Thunderstorm WarningSGFDade, Greene, Lawrence65 min
Jul 22, 1:01 PM CDTSevere Thunderstorm WarningSGFGreene, Webster59 min
Jul 22, 1:21 PM CDTSevere Thunderstorm WarningSGFBarry, Christian, Lawrence, Stone54 min
Jul 22, 1:31 PM CDTSevere Thunderstorm WarningSGFBarton, Dade59 min
Jul 22, 1:41 PM CDTSevere Thunderstorm WarningSGFDouglas, Webster64 min
Jul 22, 1:45 PM CDTAreal Flood AdvisorySGFChristian, Dade, Douglas, Greene, Lawrence, Webster2 hr
Jul 22, 2:26 PM CDTSevere Thunderstorm WarningSGFStone64 min
Jul 22, 2:42 PM CDTSevere Thunderstorm WarningSGFOzark, Taney48 min
Jul 22, 2:59 PM CDTSevere Thunderstorm WarningSGFJasper, Newton61 min
Jul 22, 3:57 PM CDTSevere Thunderstorm WarningSGFNewton63 min
Jul 22, 4:38 PM CDTSevere Thunderstorm WarningSGFNewton52 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.